# SDR UPS98825507

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 260-280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, HEAVY CORROSION AND CRACK IN FLOOR WEB LT CUSP AREA EXTENDING UNDER FLOOR SUPPORT FITTING FROM FS 260 TO 280.  REPAIRED WEB IAW SRM ADDN DC8-5330-2159-B.
